# SDR P5CA9900051

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Channel
- Condition: Damaged
- Location: Nr 3 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG LEFT POWER COWL BETWEEN 6/7 FRAMES CHANNEL DAMAGED.  REPLACED PER SRM 51-10-01.
